# SDR ZZDA070621179

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N290AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WILL NOT RETRACT.  FOUND NOSE GEAR LOCKOUT PIN INSTALLED.  REMOVED NOSE GEAR LOCKOUT PIN, OK FOR SERVICE.
